# SDR FDEA202108202047

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63095
- Aircraft time: 6,555 hours, 3,009 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 0.5 IN. ON RH WING, SPOILER NO. 7 UPPER SKIN. RH WING SPOILER NO. 7 UPPER SKIN WAS REPAIRED IAW SRM 57-70-01-2R FIG. 201 SHEET   1,2,4    PAG. 1,2,4 AND SRM 51-70-17-OG PAG. 1, 24, 25, 36, 48 FIG. 10  REV. 81   08-15-21
